# SDR HALA0700089

- Difficulty date: March 7, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 79,414 hours, 15,124 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Unknown
- Location: Recirc Fan
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, UPON ARRIVAL AND PWR SWAP RT RECIRC FAN FAILED WITH EICAS MSG.  RESET RT RECIRC FAN, OPS NORMAL MSG CLEARED AMM 21-58-00.
